# SDR ABXA20230515100

- Difficulty date: May 5, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300271
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED LH WING L/E BULLNOSE WEB (BEAM) AT APPROX. OSS 679.82 (AT FUEL PANEL) IS CRACKED. THE B767-300 SRM 57-41-13 FIG. 201 REPAIR 3 IS FOR THIS SPECIFIC AREA. THE REFERENCED SRM REPAIR IS FOR THE CRACK DAMAGE CONTAINED WITHIN THE RADIUS AND ON THE FLANGE ONLY. HOWEVER, A 2ND CRACK WAS REPORTED ON THE VERTICAL WEB. THE REFERENCE SRM REPAIR IS LIMITED ON THE DAMAGED FLANGE. THE NEW TRIM OUT INCLUDES FLANGE AND WEB OF THE BULL NOSE WEB. REPAIRED PER ABX-REA-5741-64991-00.
